# SDR IPXA12575830

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200345
- Part serial: 000514
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV UPPER SKIN DENTED/PUNCTURED IN 2 PLACES.  REPAIRED IAW EO B757-5520-48836-A, REF NR 509278 AND 509279.
